A 74-year-old female asked:
Disclaimer

allergy affecting eyes,very swollen 2 wks./2 tubes neomycin.poly.dexamet eye ointment 3xday til tubes empty/not healing/severe groin rash/connection?

1 doctor answer
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Needs re-evaluation : Can't really offer a provisional diagnosis or find a connection between your eye symptoms and the groin rash, without more history and good physical examination, kindly see your doctor again or go to urgent care, take care
Answered on Mar 14, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 16-year-old male asked:
Dr. John Goldman
54 years experience Rheumatology
See your physician: your symptoms need to be evaluated by your physician. This may be allergies, you may have asthma also you may need to be evaluated by an allergist al ... Read More
1
1 thank
A 73-year-old male asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
More info.: Large dose of steroid can cause acne. However the rash may also be just a part of the swollen lips and eyes process which returns when the level of s ... Read More
A 73-year-old male asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Urticaria/angioedema: could be the case, kind of common, mostly no cause can be sorted out, acute types usually follow a viral infection, chronic types mostly have no known ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month